# SDR CALA0600220

- Difficulty date: June 10, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N24706
- Make and model: Boeing 737724
- Aircraft serial: 28767
- Aircraft time: 27,194 hours, 8,913 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 351007201
- Part serial: 07800164
- Condition: Malfunctioned
- Location: Aft Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AN ODOR OF BURNING INSULATION WAS EVIDENT WHEN BREWING COFFEE IN THE AFT GALLEY WHILE EN ROUTE TO IAH.  THE COFFEEMAKERS WERE TURNED OFF AND CIRCUIT BREAKERS WERE PULLED.  THE AIRCRAFT ARRIVED AT IAH WITHOUT FURTHER PROBLEM.  BOTH AFT GALLEY COFFEEMAKERS WERE REMOVED AND REPLACED.  OPERATIONAL CHECKS WERE GOOD.
